| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by customer that tubing separated from the needleless connector end and wound-up causing blood to reflux in the line and rendered the line unusable.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of tubing disconnection from the luer adapter was confirmed; however, the root cause was not identified.The product returned for evaluation was one photograph which depicted a powerglide pro extension set.The sample was placed within a plastic bag.Possible biological or infusate residue was visible within the clear tubing.A needleless injection cap was attached to the luer adapter.The tubing was completely detached or broken from the luer adapter.Inspection of the photograph was insufficient to determine if the tubing became detached or fractured, nor could the root cause of the damage be identified.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.
Event or Problem Description